Could the excessive sweating in the baby be a symptom of withdrawal?
I am a school psychologist- I just interviewed a parent who reported that her newborn used to sweat a lot at birth and required salt shots. The father was a drug addict. Mother denied that she took drugs. Could the excessive sweating in the baby be a symptom of withdrawal?
excessive seating in a newborn baby is linked to a lot of causes like heart problems , withdrawal from maternal drug abusing but the most common cause is over dressing the baby if there is concern about withdrawal , careful assessment should be done and usually in the case of withdrawal there will be other symptoms like tremors, excessive crying , high pitched cry , vomiting, diarrhoea , Etc
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]